# SDR AALA2009060600006

- Difficulty date: June 6, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- Aircraft time: 54,884 hours, 21,230 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2714201300000
- Condition: Chafed
- Location: Yellow System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT EXPERIENCED YELLOW SYSTEM HYDRAULIC LOSS.  EMERGENCY DECLARED, RETURNED TO MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CHAFED HYDRAULIC PRESSURE HOSE.  REPLACED HYDRAULIC PRESSURE HOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
